Phentermine headache

Common Questions and Answers about Phentermine headache

phentermine

I have been on Phentermine for one month and I have lost 21 lbs. My doctor gave me another 30 days and I hope to have the same results. This pill takes your tiredness away and makes you want to move around. Of COURSE my food has changed as well...I eat low calorie cereals with fruit for breakfast...veggies and fruits for snacks and just try to maintain a "healthy" lifestyle.. I LOVE BREAD and CHOCOLATE..BIG TIME...and I find if I have to indulge..I eat a Weight Watcher Zinger...
I have taken phentermine in the past and it works and would like to try it again. I have ordered online before but now I am afraid of all the stories of fake meds and ripoffs, does anyone have any experience with a legit site. I would really appreciate any input.
If headache in back of head and neck occur is that a sign to stop taking phentermine
hi i just started the b12 shot an phentermine pills an i wonder has anyone eles tried this progrma?
They told me I would be put on mild appetite suppresants called phentermine? I weigh 215 and would like to eventually be about 145 or 150. Just wanted to know some succes stories or not so successful stories to know if I will be wasting my money. This clinic is VERY expensive...Thanks to all. P.S. What is all this about HCG? Is that the new thing or something? I have never heard of it before...
I began taking phentermine 37.5 10 days ago. I have also taken 2 B12/B6/lipo shots within the past 10 days and have not lost one pound. I do not feel that my appetite has been suppressed at all. I keep waiting for the pill to take my mind off of snacking but to date has not. What could this be? Would there be anyway that the medication is expired by chance? It does not seem to be effective? I was so hopeful about this program getting me back on track with eating right. Thank you for your input.
I was told by the Dr to take what I normally would for a headache just before taking the Phentermine. She said it should only last 1 to 2 wks...... Your body has to adjust to the med also thats why you feel so crazy in the head. He make need to put you on a lighter dose... The med speeds up your metabolism so it will make your heart beat fast.... You should discussed any medical conditions with the doctor prior to him prescribing you the medicine..
The most common side effects include headache, dry mouth, anorexia, constipation, and insomnia.
For the first few days that I took the Phentermine I had an amazing headache (thought I might be having an aneurysm!), but it stopped as suddenly as it started. I have also experienced dizziness (to the point of having to sit down, rather than fall down), some shakiness, and a little bit of a rash/breakout on my face. All of these symptoms seem to be diminishing as time goes on.
, I started to get a headache. Does anybody know if this is normal? The Phentermine did not give me a headache, only made me feel a bit tingly. Other than that...nothing weird. But I definately noticed the headache after I took the diucaps. If anybody has experienced the same or knows more info about this, please let me know. The diucaps is for cravings between 6 and 10 p.m., which I really don't get.
The phentermine makes me ill, have headaches, feel sick, have spots in my vision, (feels like a hypoglycemic episode all the time) but, If I take them for more than a couple days, most of the symptoms will go away and it works wonders. Good Luck.
I am wondering if any person out there has taken a B12 shot and taken Phentermine? I had my first shot yesterday and took my first Phen today and I stepped on the scale tonight and have lost 8 pounds in 1 day. I know that can't be normal. I am sure it was all water and no fat, but Hey water weighs to! Does anyone have any good/bad stories with B12 and Phen? Would love to hear how it worked for you.
she lost approx. 40 pnds while doing the combination of phentermine 37.5 mg, b12 injections, and triamterene (water pills. I live in kentucky and can not find a place to get the B12 injection. I called the clinic to see if I could get a RX and they dont do that you have to get them at their clinic. If anyone has any suggestions about this program or the injections please let me know. The clinic gives you 2 monthes of pills and your supposed to go in and get weekly injections.
I actually have a condition with my heart known as Atrial Fibrilation and I have taken Phentermine and the Adipex pills and they have not bothered me. It does increase your heart rate slightly but not to the point that you feel sick.
I have started Phentermine and B12 shots once a week. I went today for my first week weight check and my second shot.....my weight loss for my first week is 9.5 pounds!!!! Anyone else using Phentermine and B12? I would love to hear how other people have done on these meds. Good Luck to everyone trying...I want to hear your story!
My doctor started me on phentermine last April and gradually increased my dose over the course of a few months. I did lose some weight initially, but I also noticed I had a major increase in my hunger. Obviously this is supposed to supress hunger so my doctor increased me to 30mg. once a day. I got by, and the hunger wasn't as bad as it was at first. However the weight loss stopped after roughly the first 5 months despite increasing the amount and type of exercises I do, and watching what I eat.
Hey ladies, I live in New York and have been on the phentermine program for roughly 3 months now. I go to a clinic which gives me a weekly supply of Phentermine and water pills, with a b12 injection once per week. I have lost 30 pounds and im thrilled. My question is this...... Has anyone tried to do this on their own without doctors assitance? The cost is becoming an issue as the clinic charges 45.00 per week and I paid a 125.00 start up fee.
i have an appointment to start the b12 and phentermine program on 2-22-08. Just wanted to get some insght from those of you who are already on you way and losing the pounds.
My doctor prescribed me phendimetraz 105 MG in the morning and 35MG tablet to take from 4-6. Today is my first day taking it and ive had a pretty bad headache all day. I never have headaches. I looked up the side effects and headaches isnt one of them? Should i ignore them? They are pretty severe and almost bring me to tears. Is this normal?
I heard it works very well. I have used Phentermine in the past and works even better. I have never used the patch, but a friend of mine has. However, I lost weight faster than she did, which is why I think the pill works better. Have you ever used it before? I am actually trying to buy it right now from a place I can trust and it has become a headache. I just got ripped off by a place called www.savegeneric.com. They sent me fake pills.
Only want to lose like 25 lbs. Started taking phentermine a week ago. Docter tested my thyoid level it was low so now I'm taking levothyroxine. First couple days were fine but when I added the thyroid medicine I started getting headaches and just not feeling right. Should I continue all three medicines? I really want to lose the weight! What should I do?
Hi all :) For the past 3 months I have been on 37.5 mg of Phentermine daily and have been fine. This morning I woke up, took my meds as usual but felt a bit congested. I took my mucinex just in case and took my daily vitamin, or so I thought. After having a wave of alertness and almost lightheadedness I started to worry that I may have accidently taken 2 of my Phentermine.
The only side effect that I seem to be having is a headache. Please give me some ideas about how much weight I can expect to lose taking this. Thanks for any input.
Nervousness. Irritability. Sweating. Nausea. Headache. Dry mouth. Constipation. Sleep problems. Possible addiction. What To Think About Phentermine is no longer marketed in Europe due to a possible association with heart and lung problems.1 It is not known whether these medications are safe to take for more than a few weeks. Weight generally is regained after stopping medication. The best weight-loss medication program will also incorporate a weight-loss diet and exercise.
I started having nausea, on Tuesday, which was somewhat relieved by vomiting Tuesday evening. However, I have continued having nausea every day since then which begins in the morning and lasts all day, whether or not I eat. Some days I have vomited others I haven't. I do get more nauseous when standing and even more nauseous the longer I stand in one place, which also makes me light headed & increases my headache pain. I went to my doctor Friday.
Hi.. Pocha. I am the same way with phentermine. I take the same. They are not as strong as they used to be. I took them 3-4 yrs ago and had crazy energy and no appetite! I too get irritated and just a "blah" feeling. I hope it gets better... I also do the HCG shots.
Two months ago i bought 2 mths worth of phentermine(fentermina)without a presc in MEXICO now they are asking for a prescription.... Can't seem to find a doctor for less than $40 or a pharmacy that is selling them w/out a presciption anyone know of one(name of pharmacy) along the TAMPS border?
phentermine is a stimulant. be very careful with that stuff . it is one half of the very controversial ingredients of fen-phen. (the drug that got pulled by the fda after causing so many problems) it seems kind of drastic to use a diet medication like that for 15 pounds. be safe please. :) phentermine is a schedule 4 controlled substance here in the US because it is addictive. Phentermine, like many other prescription drugs, works with neurotransmitters in the brain.
MedHelp Health Answers